# SDR AALA202312080357

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 64,428 hours, 37,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: 897
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 2,836 hours, 1,849 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DOES NOT OPEN COMPLETELY. MAINTENANCE REPLACED  L2 DOOR DAMPER EMERGENCY ASSIST ACTUATOR AS PER AMM 52-13-14-400-001.
